# SDR SWAA2023062048237

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT ACB BS807 S-26L LBL14. MARKED.<[01] EVALUATED CORROSION DAMAGE ON STRINGER CLIP AT ACB BS 807 S-26L LBL14 FOUND TO BE OUT OF LIMITS DUE NOT LIMITS IN SRM PARTS WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] REMOVED STRINGER CLIP AT ACB BS 807 S-26L LBL14 IAW SRM 51-40-02-0G-0;[03] FABRICATED A STR CLIP AT ACB BS807 STR 26L FROM BAC1493-856#7075T62 CLAD LOT#1214483-1. TREATED IAW SRM 51-40-05 AND IAW DWG#146A1010. OK TO PRIME;[04] VERIFIED CORRECTIVE ACTION ITEMS 1; 2; 3. OKAY TO PRIME NEW CLIP GIVEN.;[05] APPLIED TWO LAYERS OF BMS 10-11; TYPE I PRIMER TO THE SURFACE OF NEW STGR CLIP AT ACB BS807 STR 26L REFER TO SOPM 20-41-02;[06] OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION 5 AND 6 OK TO INSTALL;[08] INSTALLED STRINGER CLIP AT ACB BS807 STR 26L IAW SRM 51-40-02 AND IAW DWG#146A1263;[09] VERIFIED MEASUREMENT TABLE;[10] VERIFIED CORRECTIVE ACTION 8
